MathSciNet Relay Station
MathSciNet bibliographic data
MR2558160 42C05 (60B20)
Balogh, F.; Bertola, M. Regularity of a vector potential problem and its spectral curve. J. Approx. Theory 161 (2009), no. 1, 353–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement